# SDR UPS99830875

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EVACUATION SLIDE GIRT BAR COULD NOT BE INSTALLED BECAUSE OF FLOOR PANEL RAISED TO HIGH.  REINSTALLED FLOOR PANEL TO BE FLUSH WITH FLOOR, OPS CHECK GOOD.
